Volume 18, issue 2 (2014)

Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Sweeping out sectional curvature
617

Dmitri Panov and Anton Petrunin

A weakly second-order differential structure on rectifiable metric measure spaces
633

Shouhei Honda

Classification of Hamiltonian torus actions with two-dimensional quotients
669

Yael Karshon and Susan Tolman

Ehrhart theory of polytopes and Seiberg–Witten invariants of plumbed $3$–manifolds
717

Tamás László and András Némethi

Orbifold points on Teichmüller curves and Jacobians with complex multiplication
779

Ronen E Mukamel

Large scale geometry of negatively curved $\mathbb{R}^n \rtimes \mathbb{R}$
831

Xiangdong Xie

$2$–strand twisting and knots with identical quantum knot homologies
873

Andrew Lobb

Rational curves and special metrics on twistor spaces
897

Misha Verbitsky

Solvable groups, free divisors and nonisolated matrix singularities II: Vanishing topology
911

James Damon and Brian Pike

Grothendieck ring of semialgebraic formulas and motivic real Milnor fibers
963

Georges Comte and Goulwen Fichou

Unlinking and unknottedness of monotone Lagrangian submanifolds
997

Georgios Dimitroglou Rizell and Jonathan David Evans

The genus $0$ Gromov–Witten invariants of projective complete intersections
1035

Aleksey Zinger

The period-index problem for twisted topological $K\!$–theory
1115

Benjamin Antieau and Ben Williams

Brauer groups and étale cohomology in derived algebraic geometry
1149

Benjamin Antieau and David Gepner

Publication of this issue is now complete.